# SDR SWAA2022020221092

- Difficulty date: October 5, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 141A651614
- Part serial: 000863
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR HANDLE CASTING ATTACH FITTING IS CRACKED AT FORWARD UPPER ATTACH HOLE INSIDE CENTER LIGHTENING HOLE ON DOOR. / REMOVED & REPLACED FWD SERVICE DOOR PER AMM 52-41-00-000-801; AMM 52-41-00-400-801; AMM 52-41-00-820-801; AMM 52-41-00-700-801; AMM 52-71-11-820-801; AMM 52-41-400-801 CHECKS GOOD (POS: SF; TAG NO: 322193; P/N OFF: 141A6516-14; S/N OFF: 000863; P/N ON: 141A6516-18; S/N ON: 001873)
